Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2021, Volume 57, Pages 3–76 (Mi iimi408)  

MATHEMATICS

Local assignability of Lyapunov exponents of linear discrete-time system

I. N. Banshchikova

Udmurt State University, ul. Universitetskaya, 1, Izhevsk, 426034, Russia

Abstract: We consider sufficient and necessary conditions for the proportional local assignability of the Lyapunov spectrum of the system
$$ x(m+1)=(A(m)+B(m)U(m))x(m), \quad m\in\mathbb Z,\quad x\in\mathbb R^n. $$
The properties of stability of the Lyapunov spectrum and integral separation of linear discrete-time systems are studied, description of the spectral set of a linear system in the case of the full spectrum stability is obtained, the property of uniform complete controllability of a linear system with discrete time is studied, and the properties of the Bebutov shell of a linear discrete-time control system are investigated.

Keywords: linear discrete-time system, Lyapunov exponents, controllability, stabilizability, dynamic shift system.

Funding Agency Grant Number
Ministry of Science and Higher Education of the Russian Federation 075-00232-20-01, проект FEWS-2020-0010
20-01-00293
This research was funded by the Ministry of Science and Higher Education of the Russian Federation in the framework of state assignment No. 075-00232-20-01, project FEWS-2020-0010, and was funded by RFBR, project number 20-01-00293.


DOI: https://doi.org/10.35634/2226-3594-2021-57-01

Full text: PDF file (618 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.962.22, 517.977
MSC: 39A06, 39A22, 39A30, 93B55
Received: 10.02.2021

Citation: I. N. Banshchikova, “Local assignability of Lyapunov exponents of linear discrete-time system”, Izv. IMI UdGU, 57 (2021), 3–76

Citation in format AMSBIB
\Bibitem{Ban21}
\by I.~N.~Banshchikova
\paper Local assignability of Lyapunov exponents of linear discrete-time system
\jour Izv. IMI UdGU
\yr 2021
\vol 57
\pages 3--76
\mathnet{http://mi.mathnet.ru/iimi408}
\crossref{https://doi.org/10.35634/2226-3594-2021-57-01}


Linking options:
  • http://mi.mathnet.ru/eng/iimi408
  • http://mi.mathnet.ru/eng/iimi/v57/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Izvestiya Instituta Matematiki i Informatiki Udmurtskogo Gosudarstvennogo Universiteta
    Number of views:
    This page:46
    Full text:13

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021